Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Psoriasis, psoriatic arthritis, allergic to sulfa, painful rash on the legs post taking Celebrex. Shingles or allergic reaction?

Hi. I took Celebrex about 6 weeks ago and I am allergic to sulfa. The doctor and pharmacist said only 1-2% of people will have an allergic reaction. After taking it for about 5 days, I got a rash on my legs that looked like stretch marks , but they re not uniform ( criss-cross over one another, uneven). It is very painful. I can t wear pants or anything that touches my legs. I went to 2 doctors and they said it was an allergic reaction to the sulfa in Celebrex. They didn t if touch my leg or look real close. They pretty much just went along with my own diagnosis. Now I m concerned I might have shingles . I still have the rash and it is very painful. I don t know what to do. Could I have shingles? Should I go to the ER? I am really scared and worried. I also have psoriasis and psoriatic arthritis . I take an enbrel shot once a week. Please help me
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  1426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jan 2014
hi. shingles is usually Asymmetrical/unilateral. It arises in a dermatome and may present with painful vesicles or simply pain and redness and develops vesicles later on.
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor